# SDR QXEA0002057

- Difficulty date: July 8, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 36,715 hours, 46,115 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- DENT IN RIGHT HAND VERTICAL SKIN FORWARD OF SPAR 1 AND BELOW RIB 3, 4.  REPAIRED IAW HORIZON AIR EA 4-53-234.
